Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2014, Article ID 161509, 9 pages
http://dx.doi.org/10.1155/2014/161509
Research Article

Global Dynamics of Infectious Disease with Arbitrary Distributed Infectious Period on Complex Networks

1School of Mechatronic Engineering, North University of China, Taiyuan, Shanxi 030051, China
2Department of Mathematics, North University of China, Taiyuan, Shanxi 030051, China
3Complex Systems Research Center, Shanxi University, Taiyuan, Shanxi 030006, China

Received 6 July 2014; Accepted 19 August 2014; Published 1 September 2014

Academic Editor: Sanling Yuan

Copyright © 2014 Xiaoguang Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. O. Kermack and A. G. McKendrick, “Contributions to the mathematical theory of epidemics,” Proceedings of the Royal Society of London A, vol. 138, no. 834, pp. 55–83, 1932. View at Google Scholar
  2. R. M. Anderson and R. M. C. May, Infectious Diseases of Humans, Oxford University Press, Oxford, UK, 1991.
  3. J. D. Murray, Mathematical Biology I: An I ntroduction, Springer, New York, NY, USA, 2002. View at MathSciNet
  4. M. J. Keeling and P. Rohani, Modeling Infectious Diseases in Humans and Animals, Princeton University Press, Princeton, NJ, USA, 2008. View at MathSciNet
  5. H. J. Wearing, P. Rohani, and M. J. Keeling, “Appropriate models for the management of infectious diseases,” PLoS Medicine, vol. 2, no. 7, Article ID e174, 2005. View at Publisher · View at Google Scholar · View at Scopus
  6. A. L. Lloyd, “Realistic distributions of infectious periods in epidemic models: changing patterns of persistence and dynamics,” Theoretical Population Biology, vol. 60, no. 1, pp. 59–71, 2001. View at Publisher · View at Google Scholar · View at Scopus
  7. Z. Feng, D. Xu, and H. Zhao, “Epidemiological models with non-exponentially distributed disease stages and applications to disease control,” Bulletin of Mathematical Biology, vol. 69, no. 5, pp. 1511–1536, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. S. H. Strogatz, “Exploring complex networks,” Nature, vol. 410, no. 6825, pp. 268–276, 2001. View at Publisher · View at Google Scholar · View at Scopus
  9. R. Pastor-Satorras and A. Vespignani, “Epidemic spreading in scale-free networks,” Physical Review Letters, vol. 86, no. 14, pp. 3200–3203, 2001. View at Publisher · View at Google Scholar · View at Scopus
  10. R. Yang, B.-H. Wang, J. Ren et al., “Epidemic spreading on heterogeneous networks with identical infectivity,” Physics Letters A, vol. 364, no. 3-4, pp. 189–193, 2007. View at Publisher · View at Google Scholar · View at Scopus
  11. M. Barthélemy, A. Barrat, R. Pastor-Satorras, and A. Vespignani, “Velocity and hierarchical spread of epidemic outbreaks in scale-free networks,” Physical Review Letters, vol. 92, no. 17, Article ID 178701, 2004. View at Publisher · View at Google Scholar · View at Scopus
  12. H. F. Zhang, M. Small, and X. C. Fu, “Staged progression model for epidemic spread on homogeneous and heterogeneous networks,” Journal of Systems Science & Complexity, vol. 24, no. 4, pp. 619–630, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. L. Zager and G. Verghese, “Epidemic thresholds for infections in uncertain networks,” Complexity, vol. 14, no. 4, pp. 12–25, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. H. B. Guo and M. Y. Li, “Global dynamics of a staged progression model for infectious diseases,” Mathematical Biosciences and Engineering, vol. 3, no. 3, pp. 513–525, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. L. M. Leemis, “Relationships among common univariate distributions,” The American Statistician, vol. 40, no. 2, pp. 143–146, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  16. P. van den Driessche and J. Watmough, “Reproduction numbers and sub-threshold endemic equilibria for compartmental models of disease transmission,” Mathematical Biosciences, vol. 180, no. 1, pp. 29–48, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. Y. Wang, Z. Jin, Z. Yang, Z. A. Zhang, and G. Sun, “Global analysis of an SIS model with an infective vector on complex networks,” Nonlinear Analysis: Real World Applications, vol. 13, no. 2, pp. 543–557, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. J. A. Yorke, “Invariance for ordinary differential equations,” Mathematical Systems Theory, vol. 1, no. 4, pp. 353–372, 1967. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. A. d'Onofrio, “A note on the global behaviour of the network-based SIS epidemic model,” Nonlinear Analysis: Real World Applications, vol. 9, no. 4, pp. 1567–1572, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. A. Lajmanovich and J. A. Yorke, “A deterministic model for gonorrhea in a nonhomogeneous population,” Mathematical Biosciences, vol. 28, no. 3, pp. 221–236, 1976. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus